MAUDE Adverse Event Report: K2M, INC. ROD CONNECTOR, CLOSED/OPEN, WIDE; SIZE Ø5.5 MM (WEDDING BAND); THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

K2M, INC. ROD CONNECTOR, CLOSED/OPEN, WIDE; SIZE Ø5.5 MM (WEDDING BAND); THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 101-85555F
Medical Device Problem Codes Unintended Movement (3026); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the denali rod connector was discovered to be loose during a revision procedure.The procedure was completed successfully.No adverse consequences nor medical intervention were reported.
 
Additional Manufacturer Narrative
Visual, dimensional, material and functional analysis could not be performed as the device was not returned.Device and complaint history records were reviewed for this lot, no relevant manufacturing issues or similar complaints were identified.No additional information was provided about the event.Dates of the initial and re-spondylodesis surgeries and unknown.Post-op activity and fusion level is unknown.The root cause of the reported event cannot be determined concussively from the information provided and without device evaluation.Potential causes include: - excessive patient post-op activities beyond surgeon recommendation.- patient non-fusion.- poor fixation construct.- device used beyond intended us.
 
Event or Problem Description

Brand Name
ROD CONNECTOR, CLOSED/OPEN, WIDE; SIZE Ø5.5 MM (WEDDING BAND)
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key12824602
Report Number3004774118-2021-00359
Device Sequence Number4335501
Product Code NKB
UDI-Device Identifier10888857008946
UDI-Public10888857008946
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K141873
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number101-85555F
Device Catalogue Number101-85555F
Device Lot NumberGUUB
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/04/2021
Supplement Date Received by Manufacturer02/10/2022
Initial Report FDA Received Date11/16/2021
Supplement Report FDA Received Date03/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/31/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown